# SDR DALA1052300679

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 59,371 hours, 27,035 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 622 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STA 622, BETWEEN STRINGERS 17L AND 18L.  TIME LIMITED REPAIR WAS ACCOMPLISHED IAW ERA 484738-14.  CATEGORY B, INTERIM REPAIR WAS ACCOMPLISHED IAW SRM 53-00-01, FIG 201 ON NR CARD 1 AT PSV 16.
